MathSciNet Relay Station
MathSciNet bibliographic data
MR1356383 47H10 (41A65 46B20)
Jungck, G.; Sessa, S. Fixed point theorems in best approximation theory. Math. Japon. 42 (1995), no. 2, 249–252.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement